# SDR IPXA99157906

- Difficulty date: November 8, 2009
- Submitted: November 9, 2009
- Operation: Air carrier
- Aircraft: N141UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0824
- System (JASC): 2565 · Escape Slide
- Part: Gauge
- Condition: Out Of Position
- Location: Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR SLIDE PRESSURE GAUGE NOT VIEWABLE THROUGH SIDE OPENING.  ADJUSTED GAUGE.  GOOD PER INSPECTION/CHECK PER MM 25-61-20-06.
